# SDR DU4R0507126

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N387UA
- Make and model: Boeing 737522
- Aircraft serial: 24662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN S-15L CRACKED, ALSO END FITTING.
